Instytut Matematyki
Politechnika Łódzka

dr hab. inż.
Szymon Głąb
Zakład
Zakład Analizy Danych
Stanowisko
profesor uczelni badawczo-dydaktyczny
Pokój
154
Telefon
(+48) 42 631-38-51
e-mail
szymon.glab@p.lodz.pl

Doktoranci
  • Jarosław Swaczyna, Zbiory małe w sensie Haara w grupach polskich, 2020
  • Jacek Marchwicki, Wybrane zagadnienia dotyczące szeregów w przestrzeniach wielowymiarowych, 2018
  • Marek Bienias, Algebraic structures in some sets of functions, 2015 (promotor pomocniczy)

Publikacje w Czasopismach Naukowych
  • Szymon Głąb, Przemysław Gordinowicz, On n-saturated closed graphs, Results in Mathematics (100pkt.), 77 (2022) (2022), art. 184
  • Taras Banakh, Szymon Głąb, Eliza Jabłońska, Jarosław Swaczyna, Haar-I sets: looking at small sets in Polish groups through compact glasses, Dissertationes Mathematicae (100 pkt.), 564 (2021), 1-105
  • Artur Bartoszewicz, Szymon Głąb, Agnieszka Widz, Olivier’s theorem: ideal convergence, algebrability and Borel classification, RACSAM (100 pkt.), 115, art. 200 (2021),
  • Marek Bienias, Szymon Głąb, Lebesgue density and statistical convergence, Real Analysis Exchange (40 pkt.), 46 (2) (2021), 1-10 pp.
  • Marek Balcerzak, Szymon Głąb, A Lower Density Operator for the Borel Algebra, Results in Mathematics (100 pkt.), (2020), https://doi.org/10.1007/s00025-020-1176-7
  • Szymon Głąb, Jacek Marchwicki, Cardinal functions of purely atomic measures, Results in Mathematics (100 pkt.), 75 (4), art. nr.141 (2020), 26 pp.
  • Pratulananda Das, Sayan Sengupta, Szymon Głąb, Marek Bienias, Certain aspects of ideal convergence in topological spaces, Topology and its Applications (70 pkt.), 275, art. 107005 (2020),
  • Marta Frankowska, Szymon Głąb, On some σ-ideal without ccc, Colloquium Mathematicum (70 pkt.), 158 (1) (2019), 127–140
  • Szymon Głąb, Przemysław Gordinowicz, Filip Strobin, Dense free subgroups of automorphism groups of homogeneous partially ordered sets, Forum Mathematicum (100 pkt.), 31 (1) (2019), 215-240, JCR
  • Artur Bartoszewicz, Małgorzata Filipczak, Szymon Głąb, Franciszek Prus-Wiśniowski, Jarosław Swaczyna, On generating regular Cantorvals connected with geometric Cantor sets, Chaos, Solitons & Fractals (30 pkt.), 114 (2018), 468–473, JCR
  • Artur Bartoszewicz, Szymon Głąb, Jacek Marchwicki, Achievement sets of conditionally convergent series, Colloquium Mathematicum (15 pkt.), 152 (2) (2018), 235-254, JCR
  • Artur Bartoszewicz, Marek Bienias, Szymon Głąb, Lineability within Peano Curves, Martingales, and Integral Theory, Journal of Function Spaces (15 pkt.), https://doi.org/10.1155/2018/9762491, art ID 9762491 (2018), 8 pp., JCR
  • Szymon Głąb, Jacek Marchwicki, Levy-Steinitz theorem and achievement sets of conditionally convergent series on the real plane, Journal of Mathematical Analysis and Applications (40 pkt.), 459 (1) (2018), 476-489, JCR
  • Artur Bartoszewicz, Szymon Głąb, Jacek Marchwicki, Recovering a purely atomic finite measure from its range, Journal of Mathematical Analysis and Applications (40 pkt.), 467 (2) (2018), 825-841, JCR
  • I. Akbarbaglu, Szymon Głąb, S. Maghsoudi, Filip Strobin, Topological size of some subsets in certain Calderón - Lozanowskii spaces, Advances in Mathematics (40pkt.), 312 (2017), 737 -763 JCR
  • Katarzyna Chrząszcz, Szymon Głąb, Isomorphism theorems for σ-ideals of microscopic sets in various metric spaces, Bulletin de la société des sciences et des lettres de Łódź, Série: Recherches sur les déformations (14 pkt.), 67 (3) (2017), 127-139
  • Marek Balcerzak, Szymon Głąb, Jarosław Swaczyna, Ideal invariant injections, Journal of Mathematical Analysis and Applications (35 pkt.), 445 (2017), 423-442, JCR
  • Szymon Głąb, Jacek Marchwicki, On the set of limit points of conditionally convergent series, Studia Mathematica (25 pkt.), 237 (2017), 221-239, JCR
  • Marek Balcerzak, Szymon Głąb, Artur Wachowicz, Qualitative properties of ideal convergent subsequences and rearrangements, Acta Mathematica Hungarica (15 pkt.), doi:10.1007/s10474-016-0644-8 (2016), 312-323, JCR
  • Artur Bartoszewicz, Marek Bienias, Szymon Głąb, T.Natkaniec, Algebraic structures in the sets of surjective functions, Journal of Mathematical Analysis and Applications (35 pkt.), 441 (no.2) (2016), 574-585, JCR
  • Szymon Głąb, Filip Strobin, Spaceability of sets in L_p\times L_q and C_0\times C_0, Journal of Mathematical Analysis and Applications (35 pkt.), 440 (2016), 451-465, JCR
  • Artur Bartoszewicz, Szymon Głąb, Achievement sets on the plane - Perturbations of geometric and multigeometric series, Chaos, Solitons and Fractals, 77 (2015), 84-93, JCR
  • Szymon Głąb, Filip Strobin, Large free subgroups of automorphisms groups of ultrahomogeneous spaces, Colloq. Math., 140 (2015), 279-295, JCR
  • Artur Bartoszewicz, Szymon Głąb, Large Function Algebras with Certain Topological Properties, J. Funct. Spaces, ID 761924 (2015), 7 pp, JCR
  • Artur Bartoszewicz, P. Das, Szymon Głąb, On matrix summability of spliced sequences and A-density of points, Linear Algebra Appl., 487 (2015), 22-42, JCR
  • Szymon Głąb, M. Olczyk, Convergence of series on large set of indexes, Math. Slovaca, 65 (5) (2015), 1095-1106, JCR
  • Taras Banakh, Artur Bartoszewicz, Szymon Głąb, Large free sets in powers of universal algebras, Algebra Univers., 71 (2014), 23-29, JCR
  • Marek Bienias, Szymon Głąb, W. Wilczyński, Cardinality of sets of rho-upper and rho-lower continuous functions, Bull. Soc. Sci. Lettres Łódź Ser. Rech. Deform., 64 (2014), 71-80
  • Taras Banakh, Artur Bartoszewicz, Szymon Głąb, Emilia Szymonik, Erratum to "Algebraic and topological properties of some sets in ℓ₁" (Colloq. Math. 129 (2012), 75-85), Colloq. Math., 135 (2) (2014), 295-298, JCR
  • Artur Bartoszewicz, Marek Bienias, Małgorzata Filipczak, Szymon Głąb, Strong c-algebrability of strong Sierpiński-Zygmund, smooth nowhere analytic and other sets of functions, J.Math.Anal.Appl., 412 (2014), 620-630, JCR
  • Szymon Głąb, Pedro L. Kaufmann, Leonardo Pellegrini, Large structures made of nowhere Lq functions, Studia Math., 221(1) (2014), 13-34, JCR
  • Marek Balcerzak, B. Farkas, Szymon Głąb, Covering properties of ideals, Arch. Math. Logic, 52 (2013), 279-294, JCR
  • Szymon Głąb, Filip Strobin, C.W. Yang, Dichotomies for Lorentz spaces, Cent. Eur. J. Math.,, 11(7) (2013), 1228-1242, JCR
  • Marek Bienias, Szymon Głąb, Robert Rałowski, Szymon Żeberski, Two point sets with additional properties, Czech. Math.J., vol. 63 (138) (2013), 1019-1037, JCR
  • Szymon Głąb, Filip Strobin, Dichotomies for C_0(X) and C_b(X) spaces, Czechoslovak Math. J, 63 (2013), 91-105, JCR
  • Marek Galewski, Szymon Głąb, Renata Wieteska, Positive solutions for anisotropic discrete boundary-value problems, Electron. J. Diff. Equ, 32 (2013), 1-9, JCR
  • Artur Bartoszewicz, Marek Bienias, Szymon Głąb, Lineability, algebrability and strong algebrability of some sets in R^R or C^C, in monograph Traditional and present-day topics in real analysis, Łódź University Press (2013), 213-232
  • Artur Bartoszewicz, Szymon Głąb, Additivity and lineability in vector spaces, Linear Algebra Appl., 439 (7) (2013), 2123-2130, JCR
  • Artur Bartoszewicz, Szymon Głąb, Adam Paszkiewicz, Large free linear algebras of real and complex functions, Linear Algebra Appl., 438 (2013), 3689-3701, JCR
  • Artur Bartoszewicz, Szymon Głąb, Daniel Pellegrino, Juan B. Seoane-Sepúlveda, Algebrability, non-linear properties, and special functions, Proc. Amer. Math. Soc, 141 (2013), 3391-3402, JCR
  • Szymon Głąb, P. Kaufmann, L. Pellegrini, Spaceability and algebrability of sets of nowhere integrable functions, Proc. Amer. Math. Soc, 141 (2013), 2025-2037, JCR
  • Artur Bartoszewicz, Szymon Głąb, Strong algebrability of sets of sequences and functions, Proc. Amer. Math. Soc., 141 (2013), 827-835, JCR
  • Taras Banakh, Artur Bartoszewicz, Marek Bienias, Szymon Głąb, The continuity properties of compact-preserving functions, Topology appl., 160 (2013), 937-942, JCR
  • Marek Galewski, Szymon Głąb, Continuous dependence on parameters for second order discrete BVP's, Cent. Eur. J. Math., 10 (2012), 1076 -1083, JCR
  • Taras Banakh, Artur Bartoszewicz, Szymon Głąb, Emilia Szymonik, Algebraic and topological properties of some sets in ℓ₁, Colloq.Math., 129 (2012), 76-85, JCR
  • Artur Bartoszewicz, Marek Bienias, Szymon Głąb, Independent Bernstein sets and algebraic constructions, J. Math. Anal. Appl., 393 (2012), 138-143, JCR
  • Artur Bartoszewicz, Szymon Głąb, Algebrability of conditionally convergent series with Cauchy product, J.Math.Anal.Appl., 385 (2012), 693-697, JCR
  • Marek Galewski, Szymon Głąb, On the discrete boundary value problem for anisotropic equation, J.Math.Anal.Appl., 386 (2012), 956-965, JCR
  • Artur Bartoszewicz, Szymon Głąb, Artur Wachowicz, Remarks on ideal boundedness, convergence and variation of sequences, J. Math. Anal. Appl., 375 (2011), 431-435, JCR
  • Artur Bartoszewicz, Szymon Głąb, Tadeusz Poreda, On algebrability of nonabsolutely convergent series, Linear Algebra Appl., 435 (2011), 1025-1028, JCR
  • Piotr Borodulin-Nadzieja, Szymon Głąb, Ideals with bases of unbounded Borel complexity, Math. Log. Q., 57 (2011), 582-590, JCR
  • Szymon Głąb, LK property for sigma-ideals, Topology Appl., 158 (2011), 93-100, JCR
  • Marek Balcerzak, Szymon Głąb, Measure-category properties of Borel plane sets and Borel functions of two variables, Acta Math. Hungar., 126 (2010), 241-252, JCR
  • Szymon Głąb, Filip Strobin, Porosity and the Lp-conjecture, Arch. Math.(Basel), 95 (2010), 583-592, JCR
  • Szymon Głąb, Filip Strobin, Descriptive properties of density preserving autohomeomorphisms of the unit interval, Cent. Eur. J. Math., 8 (2010), 928-936, JCR
  • Szymon Głąb, Filip Strobin, Dichotomies for Lp spaces, J. Math. Anal. Appl., 368 (2010), 382-390, JCR
  • Marek Balcerzak, Szymon Głąb, On the Laczkovich-Komjáth property of sigma-ideals, Topology Appl., 157 (2010), 319-326, JCR
  • Szymon Głąb, Descriptive set-theoretical properties of an abstract density operator, Cent. Eur. J. Math, 4 (2009), 732-740, JCR
  • Szymon Głąb, On the complexity of continuous functions differentiable on cocountable sets, Real Anal. Exchange, 34 (2009), 1-9
  • Szymon Głąb, Descriptive properties of families of autohomeomorphisms of the unit interval, J. Math. Anal. Appl., 343 (2008), 835-841, JCR
  • Szymon Głąb, Descriptive properties related to porosity and density for compact sets on the real line, Acta Math. Hungar., 116 (2007), 61-71, JCR
  • Szymon Głąb, Descriptive properties of families of automomeomorphisms of the unit interval, Real Anal. Exchange, 30th Summer Symposium Conference (2006), 97
  • Szymon Głąb, On parametric limit superior of a sequence of analytic sets, Real Anal. Exchange, 31 (2006), 285-289
  • Szymon Głąb, On the converse of Caristi's fixed point theorem, Bull. Pol. Acad. Sci. Math., 52 (2004), 411-416
  • Szymon Głąb, Local and global monotonicity, Real Anal. Exchange, 27 (2002), 765-771